MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC

STRYKER MEDICAL-KALAMAZOO TRURIZECLINICAL CHAIR; CHAIR, POSITIONING, ELECTRIC
Catalog Number 3333000000
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that the trurize chair had caused pressure injuries.Attempts are being made to gather additional details from the user facility.
 
Additional Manufacturer Narrative
It was reported that the device's hard surfaces generate pressure was most likely not related to any component-level defect or malfunction.However, this could not be confirmed.In addition, a stryker qae spoke to a stryker sales account manager, who provided contact information for the wound care nurse who reported the complaint.Several attempts were made to obtain more information regarding the alleged events, including the number of injuries, extent of the injuries, treatment of the injuries, or resolution.However, the customer did not respond, and no additional information was gained.Based on the information provided, the alleged injuries could not be directly tied to any defect or malfunction with the product.
 
Event or Problem Description
It was reported that the device's hard surfaces generate pressure.

Brand Name
TRURIZECLINICAL CHAIR
Common Device Name
CHAIR, POSITIONING, ELECTRIC
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17627036
Report Number0001831750-2023-00989
Device Sequence Number7545349
Product Code INO
UDI-Device Identifier07613327322569
UDI-Public07613327322569
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3333000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown